Closed-form sums for some perturbation series ...



Title Closed-form sums for some perturbation series involving associated Laguerre polynomials
Author(s) R. L. Hall, N. Saad, A. B. von Keviczky
Journal Journal of Physics A-Mathematical and General
Date 2001
Volume 34
Issue 50
Start page 11287
End page 11300
Abstract Infinite series, Sigma(n=1)(infinity) (alpha/2)(n)/n 1/n! F-1(1)(-n, gamma, x(2)), where F-1(1)(-n, gamma, x(2)) = n!/(gamma)(n) L-n((gamma-1))(x(2)), appear in the first-order perturbation correction for the wavefunction of the generalized spiked harmonic oscillator Hamiltonian H = -d(2)/dx(2) + Bx(2) + A/x(2) + lambda/x(alpha), 0 less than or equal to x 0, A greater than or equal to 0. It is proved that the series is convergent for all x > 0 and 2gamma > alpha where gamma = 1 + 1/2root1+4A. Closed-form sums are presented for these series for the cases alpha = 2, 4 and 6. A general formula for finding the sum for alpha/2 = 2 + m, m = 0, 1, 2.... in terms of associated Laguerre polynomials is also provided.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 459

Adding this citation to "My List" will allow you to export this citation in other styles.